# SDR SIMA20140523004

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 28,086 hours, 24,824 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

E1 ABORT START NR N1 STRONG FUEL ODOR.  RAMP REPORTS FLUID UNDER ENG ON GND.  FUEL FLOW BEGAN 24% N2 CHRONIC E1 ISSUES PREVIOUS AML LOG PAGE.  R & R NR 1 ENG CHANNEL A IGNITION EXCITER IAW MM 74-13-10-000-801.  OPERATIONS CHECKED GOOD.
